# SDR SWIA202162013

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FLOOR BEAM CAP AT APPROX. RBL27 AND FS1015.00-FS1031(MARKED)     (C-CHECK RO 10/29/2021)    REPAIRED FLOORBEAM CAP AT APPROX. RBL27 AND FS1015 TO FS1031 REF CRJ700 SRM 51-21-06-001-001-A01 AND REO 670-53-61-1949 REV.-- DATED 2021-09-04 ALL STEPS COMPLETED. COMPLIED WITH 51-900-1002-SKY.
